Ding Ma, William W. Elliott Assistant Research Professor

Office Location:  108 Physics
Office Phone:  919-660-2844
Email Address: send me a message

Teaching (Spring 2018):

Office Hours:

[MATH 216D] W 11:30-1:30PM, Physics 108
Education:

Ph.D.University of Arizona2016
Recent Publications

  1. D. Ma, Period polynomial relations of binomial coefficients and binomial realization of formal double zeta space, International Journal of Number Theory, vol. 13 no. 03 (April, 2017), pp. 761-774 [doi]  [abs]
  2. Ma, D, Inverse of some matrix related to double zeta values of odd weight, Journal of Number Theory, vol. 166 (September, 2016), pp. 166-180 [doi]
  3. Ma, D, Period polynomial relations between formal double zeta values of odd weight, Mathematische Annalen, vol. 365 no. 1-2 (June, 2016), pp. 345-362 [doi]
  4. Bajpai, J; Kimport, S; Liang, J; Ma, D; Ricci, J, Bilateral series and Ramanujan’s radial limits, Proceedings of the American Mathematical Society, vol. 143 no. 2 (October, 2014), pp. 479-492 [doi]
  5. FRIDMAN, BL; MA, D, Holomorphic functions on subsets of ${\Bbb C}$, Journal of the Mathematical Society of Japan, vol. 65 no. 1 (January, 2013), pp. 1-12 [doi]